# SDR UALA2013040902376

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,298 hours, 16,031 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR NOISE IN COCKPIT IS VERY LOUD.  RIGHT RECIRC FAN NOISY, NEED TROUBLESHOOTING PER MAINT TIP.  NO TIME, HAS HISTORY.
